Decolgen Forte is a drug belonging to the group of good and most popular pain relievers, antipyretic, non-steroidal anti-inflammatory drugs.
- Stuffy nose;
- Runny nose;
- Reduces nasal discharge and mucus in the upper respiratory tract.
Each Decolgen Forte tablet contains:
- Paracetamol (Acetaminophen) 500mg;
- Phenylephrine Hydrochloride 10mg;
- Chlorpheniramine Maleate 2mg;
Excipients: Povidone, Starch, Sodium starch Glycolate, Magnesium stearate.
Phenylephrine HCl: A vasoconstrictive active ingredient that relieves congestion, reduces swelling, tissue congestion, nasal congestion and improves nasal ventilation.
Paracetamol: An active ingredient in a group of non-narcotic analgesics and antipyretics that raise pain thresholds, control headaches, muscle pain, joint pain and symptoms often associated with the common cold.
Chlorpheniramine: is an active ingredient in the group of antihistamines, antiallergic agents. It is used to prevent allergic manifestations from the upper respiratory tract, such as runny nose, sneezing, lacrimation.
Dosage Decolgen Forte:
Use 3 or 4 times a day after eating.
Adults: 1-2 tablets/time, maximum 6 tablets/24 hours.
+ 2 – 6 years old: 1/2 tablet/time, maximum 1.5 tablets/24 hours.
+ 7-12 years old: 1/2 – 1 tablet/time, maximum 3 tablets/24 hours.
Or as directed by a physician.
Do not self-medicate for high fever (over 39.5 ºC), fever lasting more than 3 days, or recurrent fever in adults, including children. Except when prescribed by your doctor.
While taking the drug, you should not drink alcohol, beer, stimulants due to the increased risk of the toxic effect of paracetamol on the liver. On the other hand, the chlorpheniramine ingredient in the drug, when used with beer or alcohol, can increase the suppressive effect on the central nervous system.
It should be used with caution in patients with hyperthyroidism, diabetes mellitus, ischemic heart disease.
At the first sign of a skin rash or any other sign of a hypersensitivity reaction, the patient should stop using the drug.
|Product form||1 box|
|Quantity||Box of 4 blisters x 25 tablets|
|Storage conditions||Store at a cool place, protect from direct sunlight.|
|Country of production||Vietnam, United Pharma|
|Expiration date||3 years from date of manufacture|
There are no reviews yet.